Journal of the Mathematical Society of Japan

Some closed subalgebras of measure algebras and a generalization of P. J. Cohen's theorem II

Jyunji INOUE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 25, Number 2 (1973), 169-187.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435661

Digital Object Identifier
doi:10.2969/jmsj/02520169

Mathematical Reviews number (MathSciNet)
MR0338687

Zentralblatt MATH identifier
0252.43006

Subjects
Primary: 43A10: Measure algebras on groups, semigroups, etc.

Citation

INOUE, Jyunji. Some closed subalgebras of measure algebras and a generalization of P. J. Cohen's theorem II. J. Math. Soc. Japan 25 (1973), no. 2, 169--187. doi:10.2969/jmsj/02520169. https://projecteuclid.org/euclid.jmsj/1240435661


Export citation